# SDR GTIA030864

- Difficulty date: October 24, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FOUND L1 DOOR SLIDE PACK FELL OFF.  INSTALLED L1 DOOR EVACUATION SLIDE.  NO DISCERPANCIES NOTED.  (M)
